MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CO2 CANN,MICROFILTER,ADULT,7',NASAL

Medline Industries, LP MEDLINE; CO2 CANN,MICROFILTER,ADULT,7',NASAL
Catalog Number HCS4607MN
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this cannot connect to the space lab concentratos as they should.Missing the adaptors.Should have been within package but it was not.".
 
Additional Manufacturer Narrative
The customer reported that the device cannot connect to the space lab concentratos as they should and was missing the adaptors that should have been within the package.Medline quality received a complaint for 1 ea, and complaints of this type are investigated based on the physical sample and use of the item; a retrospective query from july 2023 - december 2023 found no similar complaint(s).Based on the information provided, medline cannot confirm the original complaint.No root cause was identified; medline will notify the manufacturing site of the issue on a quarterly basis and the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CO2 CANN,MICROFILTER,ADULT,7',NASAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50886855
Report Number1417592-2026-50360
Device Sequence Number18598706
Product Code CCK
UDI-Device Identifier20888277728735
UDI-Public20888277728735
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K063813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS4607MN
Device Lot Number40023080188
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown